# SDR MALA040804

- Difficulty date: October 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,260 hours, 15,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Corroded
- Location: Pax Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE FOUND PAX ENTRY DOOR I/B ROLLER GUIDE CORRODED.  MAINTENANCE REPAIRED IAW SAAB AMM 52-60-05-2.  AIRCRAFT WAS RETURNED TO SERVICE 10/12/04.
